# SDR SWAA2025080791392

- Difficulty date: July 15, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER LEFT SLIDE PANEL COMMON TO 332AT.   REMOVED AND REPLACED LEFT SLIDE PANEL COMMON TO 332AT PER AMM 53-31-31-000-802 AND AMM 53-31-31-400-802.
